Title

New quinary linear codes from quasi-twisted codes and their duals

Document Type

Article

Publication Date

4-2011

Abstract

One of the central problems in algebraic coding theory is construction of linear codes with best possible parameters. Quasi-twisted (QT) codes have been promising to solve this problem. Despite extensive search in this class and discovery of a large number of new codes, we have been able to find still more new codes that are QT over the alphabet F5 using a more comprehensive search strategy.

Journal

Applied Mathematics Letters

Volume

24

Issue

4

First Page

512

Last Page

515

Share

COinS